Alert archive / California / Gale Warnings in 2023

Gale Warning 4, NWS San Diego, CA

February 23, 2023

NWS San Diego, CA issued this gale warning at Feb 23, 2023, 1:04 PM PST. It took effect at Feb 24, 2023, 5:00 AM PST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 23, 2023, 1:04 PM PST (21:04 UTC)
In effect from
Feb 24, 2023, 5:00 AM PST
Expired
Feb 25, 2023, 8:00 AM PST
In force
27 hr
Issued by
NWS San Diego, CA

The text

As transmitted.

795 
WHUS76 KSGX 232104
MWWSGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Diego CA
104 PM PST Thu Feb 23 2023

PZZ750-775-240600-
/O.UPG.KSGX.GL.A.0004.230224T1300Z-230225T1600Z/
/O.NEW.KSGX.GL.W.0004.230224T1300Z-230225T1600Z/
Coastal Waters from San Mateo Point to the Mexican Border and out
to 30 nm-
Waters from San Mateo Point to the Mexican Border Extending 30 to
60 nm out including San Clemente Island-
104 PM PST Thu Feb 23 2023

...GALE WARNING IN EFFECT FROM 5 AM FRIDAY TO 8 AM PST SATURDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 
  11 to 16 ft expected.

* WHERE...Coastal Waters from San Mateo Point to the Mexican 
  Border and out to 30 nm and Waters from San Mateo Point to the 
  Mexican Border Extending 30 to 60 nm out including San 
  Clemente Island.

* WHEN...From 5 AM Friday to 8 AM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce 
  PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

EA
6 follow-up statements
399 
WHUS76 KSGX 240546
MWWSGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Diego CA
946 PM PST Thu Feb 23 2023

PZZ750-775-241400-
/O.CON.KSGX.GL.W.0004.230224T1300Z-230225T1600Z/
Coastal Waters from San Mateo Point to the Mexican Border and out
to 30 nm-
Waters from San Mateo Point to the Mexican Border Extending 30 to
60 nm out including San Clemente Island-
946 PM PST Thu Feb 23 2023

...GALE WARNING REMAINS IN EFFECT FROM 5 AM FRIDAY TO 8 AM PST
SATURDAY...

* WHAT...South winds 20 to 30 kt with gusts to 40 kt and seas 9 to
  13 ft expected.

* WHERE...Coastal Waters from San Mateo Point to the Mexican 
  Border and out to 30 nm and Waters from San Mateo Point to the 
  Mexican Border Extending 30 to 60 nm out including San 
  Clemente Island.

* WHEN...From 5 AM Friday to 8 AM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Maxwell
404 
WHUS76 KSGX 241003
MWWSGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Diego CA
203 AM PST Fri Feb 24 2023

PZZ750-775-241815-
/O.CON.KSGX.GL.W.0004.230224T1300Z-230225T1600Z/
Coastal Waters from San Mateo Point to the Mexican Border and out
to 30 nm-
Waters from San Mateo Point to the Mexican Border Extending 30 to
60 nm out including San Clemente Island-
203 AM PST Fri Feb 24 2023

...GALE WARNING REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO
8 AM PST SATURDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 40 kt. Seas 9 to
  14 ft expected.

* WHERE...Coastal Waters from San Mateo Point to the Mexican 
  Border and out to 30 nm and Waters from San Mateo Point to the 
  Mexican Border Extending 30 to 60 nm out including San 
  Clemente Island.

* WHEN...From 5 AM early this morning to 8 AM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
464 
WHUS76 KSGX 241303
MWWSGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Diego CA
503 AM PST Fri Feb 24 2023

PZZ750-775-242115-
/O.CON.KSGX.GL.W.0004.000000T0000Z-230225T1600Z/
Coastal Waters from San Mateo Point to the Mexican Border and out
to 30 nm-
Waters from San Mateo Point to the Mexican Border Extending 30 to
60 nm out including San Clemente Island-
503 AM PST Fri Feb 24 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PST SATURDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 40 kt. Seas 9 
  to 14 ft expected.

* WHERE...Coastal Waters from San Mateo Point to the Mexican 
  Border and out to 30 nm and Waters from San Mateo Point to the 
  Mexican Border Extending 30 to 60 nm out including San 
  Clemente Island.

* WHEN...Through 8 AM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
585 
WHUS76 KSGX 242125
MWWSGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Diego CA
125 PM PST Fri Feb 24 2023

PZZ750-775-250530-
/O.CON.KSGX.GL.W.0004.000000T0000Z-230225T1600Z/
Coastal Waters from San Mateo Point to the Mexican Border and out
to 30 nm-
Waters from San Mateo Point to the Mexican Border Extending 30 to
60 nm out including San Clemente Island-
125 PM PST Fri Feb 24 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PST SATURDAY...

* WHAT...South winds 25 to 35 kt with gusts up to 40 kt and seas 
  12 to 17 ft.

* WHERE...Coastal Waters from San Mateo Point to the Mexican 
  Border and out to 30 nm and Waters from San Mateo Point to the 
  Mexican Border Extending 30 to 60 nm out including San 
  Clemente Island.

* WHEN...Until 8 AM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

EA
942 
WHUS76 KSGX 250518
MWWSGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Diego CA
918 PM PST Fri Feb 24 2023

PZZ750-775-251400-
/O.CON.KSGX.GL.W.0004.000000T0000Z-230225T1600Z/
Coastal Waters from San Mateo Point to the Mexican Border and out
to 30 nm-
Waters from San Mateo Point to the Mexican Border Extending 30 to
60 nm out including San Clemente Island-
918 PM PST Fri Feb 24 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PST SATURDAY...

* WHAT...South winds 25 to 35 kt with gusts up to 40 kt and seas 
  12 to 17 ft.

* WHERE...Coastal Waters from San Mateo Point to the Mexican 
  Border and out to 30 nm and Waters from San Mateo Point to the 
  Mexican Border Extending 30 to 60 nm out including San 
  Clemente Island.

* WHEN...Until 8 AM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

JMB
166 
WHUS76 KSGX 251320
MWWSGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Diego CA
520 AM PST Sat Feb 25 2023

PZZ750-775-251600-
/O.CON.KSGX.GL.W.0004.000000T0000Z-230225T1600Z/
Coastal Waters from San Mateo Point to the Mexican Border and out
to 30 nm-
Waters from San Mateo Point to the Mexican Border Extending 30 to
60 nm out including San Clemente Island-
520 AM PST Sat Feb 25 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

* WHAT...Southwest to winds 20 to 25 kt with gusts up to 34 kt and
  seas 9 to 11 ft.

* WHERE...Coastal Waters from San Mateo Point to the Mexican 
  Border and out to 30 nm and Waters from San Mateo Point to the 
  Mexican Border Extending 30 to 60 nm out including San 
  Clemente Island.

* WHEN...Until 8 AM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

SS

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this gale warning went out at Feb 23, 9:46 AM PST, 3 hours 18 minutes earlier.

Area forecast discussion, Feb 23, 9:46 AM PST, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
946 AM PST Thu Feb 23 2023

.SYNOPSIS...
Showers will continue throughout the day today, with snow in the
mountains. Rain and mountain snow will become more widespread and
heavy Friday and Saturday. Dangerous travel conditions are
expected in the mountains Friday and Saturday due to heavy snow
accumulation and strong winds. Precipitation will taper off late
Saturday and Sunday, with more rain possible early to the middle
of next week.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

At 9 AM, showers were ongoing across the region, especially in San
Diego County. These showers are expected to continue off and on
throughout the day, with the heavier and more widespread showers
over and west of the mountains. Low elevation snow was observed
overnight, with snow reported down to 2000 feet in the Inland
Empire and San Diego County valleys.

Snow levels have been hovering around 2500-3000 feet
this morning, and will gradually rise throughout the day today,
reaching 3500-4000 feet by tonight. Snow showers will continue
today above 3000 feet today, with accumulations expected
generally above 4000 feet in the mountains. In the mountains, the
highest snow accumulations today and tonight will be above 5000
feet, with 12 to 20 inches expected at those elevations. A few
inches of snow will accumulate between 4000 and 5000 feet. The
higher snowfall totals will generally be confined to the southern
mountains (Riverside and San Diego County mountains) today and
tonight. While the San Bernardino Mountains will get some
appreciable snow amounts from this first system, the second system
Friday and Saturday is expected to bring even more snow for them.

A second storm system will drop south into California Friday and
Saturday, bringing additional rounds of precipitation and mountain
snow. As the system drops south into Southern California, it is
expected to tap into weak atmospheric river moisture, which will
increase the amount of rain and mountain snow we receive.
Integrated Water Vapor values are looking to peak Friday night
through Saturday morning, which is when we are expecting the
heaviest rainfall at lower elevations. Precipitation from this
system will be widespread and heavy at times. Please see the
hydrology section below for more details on the precipitation
amounts and timing.

Heavy snow and gusty winds will create dangerous conditions in
the mountains through this weekend. Snowfall is expected on all
of the mountain ranges with the highest accumulations expected in
the San Bernardino and portions of the Riverside County mountains.
Top forecast snowfall totals of 4 to up to 7 feet on the highest
peaks.

Winds in the mountains and deserts are also expected to be strong
with this system, especially on Friday ahead of the main cold
front. The combination of very heavy snow, low visibilities from
snow, blowing snow, and fog, and strong gusty south winds,
blizzard conditions are expected at times in the mountains.

Precipitation looks to taper off later on Saturday, with Sunday
currently expected to be a mostly dry day. There is still some
spread in the ensembles on exactly when the rainfall is expected
to end, so this could change in the coming days.

In short, this will be a highly impactful storm in which we have
not experienced in years. Feet of snow will fall in the mountains,
and there will be flooding concerns at lower elevations. Please
please avoid all travel in the mountains through the weekend. If
you're out and about at lower elevations, take it slow driving,
and give yourself more space between the cars in front of you. Be
safe everyone!

&&

.AVIATION...
231625Z...Scattered SHRA continue today. Bases in SHRA 1200-1800 FT
MSL with locally reduced vis of 3-5 SM in heavier cells. SCT-BKN
with bases 3000-5000 FT MSL with tops over 10,000 FT MSL.

Breezy W-SW winds over the mtns/desert slopes today, peaking through
04z Fri. Peak gusts of 35-45 kt, local gusts over 50 kt wind-prone
passes/canyons.

&&

.MARINE...
Scattered showers will continue this morning and afternoon over the
coastal waters. Winds may become gusty and erratic near showers.
Increasing southerly winds early Friday morning, reaching Gale Force
by late morning. Very strong winds and hazardous seas will occur
through Saturday morning. A Gale Watch is in effect from Friday
morning through Saturday morning. Winds will turn to the west and
decrease by Saturday afternoon. No additional marine hazards are
expected Saturday afternoon through Monday.

&&

.HYDROLOGY...

Showers will continue throughout the day today. A few tenths of
an inch will accumulate at lower elevations, and around 1 inch
(liquid equivalent) is expected in the mountains through tonight.

Rainfall will become more widespread and heavy on Friday into
Saturday as the second system pushes south, tapping into
atmospheric river moisture. The heaviest rainfall will be
associated with the cold front, which is expected to pass through
late Friday night through Saturday morning.

Forecast rainfall totals through Saturday:

San Diego County coast and valleys: 2 to 3 inches
Orange County coast and inland: 3 to 4 inches
Inland Empire: 2 to 3 inches
San Bernardino Co Mtns: 4 to 7 inches (liquid equivalent)
Riverside Co Mtns: 3 to 5 inches (liquid equivalent)
San Diego Co Mtns: 4 to 6 inches (liquid equivalent)
High Desert: 1 to 2.5 inches
Coachella Valley and San Diego Co Deserts: 0.25 to 1 inch

A Flood Watch remains in effect from Friday afternoon through
Saturday evening.

There are also concerns about the local rivers having flow from
this rainfall. Currently, the San Diego River at Fashion Valley
and the Santa Margarita River at Ysidora is expected to reach
action (monitor) stage on Saturday, peaking around 10 to 11 feet.
These values are fairly close to flood stage, so the forecast
could change as we get closer to the event.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory from 6 AM Friday to 6 AM PST Saturday for Orange
     County Coastal Areas-Orange County Inland Areas-San
     Bernardino and Riverside County Valleys-The Inland Empire-
     San Diego County Coastal Areas-San Diego County Valleys-
     Santa Ana Mountains and Foothills.

     Flood Watch from Friday afternoon through Saturday evening for
     San Diego County Coastal Areas-San Diego County Mountains-
     San Diego County Valleys.

     Winter Weather Advisory until 10 AM PST this morning for San
     Bernardino and Riverside County Valleys-The Inland Empire-
     San Diego County Valleys.

     Flood Watch from Friday afternoon through Saturday evening for
     Orange County Coastal Areas-Orange County Inland Areas-
     Riverside County Mountains-San Bernardino County Mountains-
     San Bernardino and Riverside County Valleys-The Inland
     Empire-San Gorgonio Pass Near Banning-Santa Ana Mountains
     and Foothills.

     Winter Storm Warning until 3 PM PST Saturday for Riverside
     County Mountains-San Bernardino County Mountains-San Diego
     County Mountains.

     Winter Storm Warning until 6 AM PST Friday for Santa Ana
     Mountains and Foothills.

     Winter Weather Advisory until 8 AM PST Friday for Apple and
     Lucerne Valleys.

     High Wind Watch from Friday morning through Friday evening for
     Apple and Lucerne Valleys.

PZ...Gale Watch from late tonight through Saturday morning for
     Coastal Waters from San Mateo Point to the Mexican Border
     and out to 30 nm-Waters from San Mateo Point to the Mexican
     Border Extending 30 to 60 nm out including San Clemente
     Island.

&&

PUBLIC...Connolly
AVIATION/MARINE...EA

In the hours before

Local storm report, Feb 23, 9:54 AM PST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
954 AM PST THU FEB 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             1 SSW REDLANDS          34.04N 117.18W
02/22/2023  M0.50 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            REPORT FROM MPING: HALF-INCH (0.50 IN.)
            POSSIBLY MIXED WITH SNOW PELLETS NEAR I-10.
            ELEVATION 1500 FEET. THIS IS NEAR THE I-10
            ACCIDENTS WHICH OCCURRED TO THE EAST.

&&

AOT
Local storm report, Feb 23, 9:55 AM PST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
955 AM PST THU FEB 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     SNOW             3 ENE BIG BEAR CITY     34.28N 116.79W
02/22/2023  M8.0 INCH        SAN BERNARDINO     CA   TRAINED SPOTTER

            BLOWING AND DRIFTING SNOW WITH DRIFTS 1-2
            FEET OF SNOW MEASURED IN BIG BEAR CITY. 12
            INCHES OF SNOW MEASURED AT SNOW SUMMIT BEAR
            MOUNTAINS. LIGHT SNOW CURRENTLY FALLING. WAS
            HEAVY FOR THE PAST 6 HOURS WITH SNOWFALL
            RATES OF 1-2 INCHES PER HOUR.

&&

AOT
Local storm report, Feb 23, 10:16 AM PST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1016 AM PST THU FEB 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HAIL             1 WSW SEAL BEACH        33.74N 118.10W
02/23/2023  M0.50 INCH       ORANGE             CA   EMERGENCY MNGR

            EMERGENCY MANAGER SHARED VIDEO OF HAIL IN
            SEAL BEACH ON HIGHWAY.

&&

AOT
Local storm report, Feb 23, 10:17 AM PST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1017 AM PST THU FEB 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     HAIL             2 E SAN MARCOS          33.14N 117.13W
02/23/2023  E0.25 INCH       SAN DIEGO          CA   TRAINED SPOTTER

            HAIL FROM 9:45-9:48, HEAVY RAIN TO 9:50,
            THEN LIGHT RAIN.

&&

AOT
Special weather statement, Feb 23, 10:28 AM PST, 2 hours 36 minutes before
Special Weather Statement
National Weather Service San Diego CA
1028 AM PST Thu Feb 23 2023

CAZ043-050-552-554-231900-
San Diego County Coastal Areas CA-Orange County Inland CA-
San Diego County Inland Valleys CA-Orange County Coastal CA-
1028 AM PST Thu Feb 23 2023

...A strong thunderstorm will impact portions of northwestern San
Diego and southeastern Orange Counties through 1100 AM PST...

At 1027 AM PST, Doppler radar was tracking a strong thunderstorm over
Dana Point, moving east at 10 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mission Viejo, San Clemente, Laguna Beach, Dana Point, Camp
Pendleton, Laguna Niguel, Aliso Viejo, San Juan Capistrano, San
Onofre, Ortega Highway, Ladera Ranch and Coto De Caza.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3357 11752 3337 11754 3338 11759 3342 11762
      3346 11767 3346 11771 3348 11772 3349 11774
      3354 11778
TIME...MOT...LOC 1827Z 269DEG 10KT 3346 11770

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Schenk
Special weather statement, Feb 23, 12:42 PM PST, 22 minutes before
Special Weather Statement
National Weather Service San Diego CA
1242 PM PST Thu Feb 23 2023

CAZ048-057-554-232115-
San Bernardino and Riverside County Valleys-The Inland Empire CA-
Santa Ana Mountains and Foothills CA-Orange County Inland CA-
1242 PM PST Thu Feb 23 2023

...Strong thunderstorms will impact portions of San Bernardino,
Riverside and northeastern Orange Counties through 115 PM PST...

At 1242 PM PST, Doppler radar was tracking strong thunderstorms along
a line extending from near Ontario to Corona. Movement was east at 25
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Riverside, San Bernardino, Fontana, Ontario, Corona, Rialto, Chino,
Rancho Cucamonga, Colton, Norco, Pedley, Rubidoux, Temescal Valley,
Lake Mathews, Muscoy, Woodcrest, Grand Terrace, Glen Avon, Eastvale
and Sunnyslope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3417 11727 3373 11745 3380 11769 3412 11755
TIME...MOT...LOC 2042Z 266DEG 20KT 3406 11753 3387 11761

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Schenk

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 2:07 AM PSTGale WatchSGX11 hr
Feb 23, 3:03 AM PSTHigh Wind WatchSGXSan Bernardino11 hr
Feb 23, 3:03 AM PSTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego51 hr
Feb 23, 10:28 AM PSTSpecial Weather StatementSGXOrange32 min
Feb 23, 10:57 AM PSTBlizzard WarningSGXSan Bernardino53 hr
Feb 23, 12:42 PM PSTSpecial Weather StatementSGXOrange33 min
Feb 23, 1:44 PM PSTSpecial Weather StatementSGX31 min
Feb 23, 1:45 PM PSTHigh Wind WarningSGXSan Bernardino34 hr

Nearby

Gale Warnings in California, 2023Every gale warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.